Open Access

Lévy-Dirichlet forms. II


Abstract

A Dirichlet form associated with the infinite dimensional symmetrized Levy-Laplace operator is constructed. It is shown that there exists a natural connection between this form and a Markov process. This correspondence is similar to that studied in a previous paper by the same authors for the non-symmetric Levy Laplacian.

Key words: Levy Laplacians, Dirichlet forms, symmetrized L´evy operator, diffusion processes.


Full Text





Article Information

TitleLévy-Dirichlet forms. II
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 4, 302-314
MathSciNet MR2279868
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

S. Albeverio
Institut fur Angewandte Mathematik, Universitat Bonn, Wegelerstr. 6, D-53115, Bonn, Germany; SFB 611, Bonn, Germany; BiBoS, Bielefeld, Germany; IZKS; CERFIM, Locarno, Switzerland; Accademia di Architettura, Mendrisio, Switzerland

Ya. Belopolskaya
St.~Petersburg State University for Architecture and Civil Engineering, 2-ja Krasnoarmejskaja 4, St. Petersburg, 198005, Russia

M. Feller
Malinovskogo 11, ap.~399, Kyiv, 04212, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Albeverio, Ya. Belopolskaya, and M. Feller, Lévy-Dirichlet forms. II, Methods Funct. Anal. Topology 12 (2006), no. 4, 302-314.


BibTex

@article {MFAT376,
    AUTHOR = {Albeverio, S. and Belopolskaya, Ya. and Feller, M.},
     TITLE = {Lévy-Dirichlet forms. II},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {4},
     PAGES = {302-314},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=376},
}


All Issues